# SDR SWAA2024030853374

- Difficulty date: February 18, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 30,055 hours, 14,384 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL SERVICE DOOR OPENING INNER SUPPORT PANEL IS CRACKED. MRKD<[01] REPLACED SUPPORT PANEL PER SRM 51-40-02& SRM 51-10-02.;[02] INSPECTION C/W
